Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    11
  • views
    560

Accutane Day 24

gypsysunshine

383 views

Well! I am now just getting past my third week on accutane and it has been going alright.

Some of the main things i've noticed are DRYNESS! I use aquaphor like its water. I slather it allll over my face at night and its always on my lips. Thank goodness I'm a girl so I can pass it off as a lipgloss:)

My face has actually been doing okay- there is only three MAIN big pimples on my face and my skin feels tighter. Especially when I get out of the shower, the water seems to just be sucked into my face!!

My lips are doing okay, for about a week they were bad, but then THANKFULLY they got way way better!! They look pretty normal, just shiny constantly. The second there is nothing on them, they are so dry its wild!!

Another side effect- I'm getting a rash!! Its on my arms and slightly on my thighs. I have a dermatology appointment monday so i'm hoping she can give me something... :/

Other than that, I think i've been doing okay. I do have dryer eyes, my hair has thinned a bit and I don't really crave any foods anymore!

I am thinking about going off it for 3 days because my birthday is on thursday and my friends are taking me out for the whole day friday.. I hear that if you are off it for like 72 hours your lips wont hurt. I think thats what I need to do to celebrate and not be soo worried my lips will peel or something.

Cheers! I hope everyone is having a good december/ accutane trip. I hope we all have beautiful clear skin by SUMMER!



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×